EconPapers    
Economics at your fingertips  
 

The Theoretical Shapley-Shubik Probability of an Election Inversion in a Toy Symmetric Version of the U.S. Presidential Electoral System

Thibault Laurent, Michel Le Breton, Dominique Lepelley and Olivier de Mouzon

No 16-671, TSE Working Papers from Toulouse School of Economics (TSE)

Keywords: Electoral system; Election Inversions; Impartial Anonymous Culture (search for similar items in EconPapers)
JEL-codes: D71 D72 (search for similar items in EconPapers)
Date: 2016-07, Revised 2018-02
New Economics Papers: this item is included in nep-pol
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (5) Track citations by RSS feed

Downloads: (external link)
https://www.tse-fr.eu/sites/default/files/TSE/docu ... /2016/wp_tse_671.pdf Full text (application/pdf)

Related works:
Journal Article: The theoretical Shapley–Shubik probability of an election inversion in a toy symmetric version of the US presidential electoral system (2020) Downloads
Working Paper: The Theoretical Shapley-Shubik Probability of an Election Inversion in a Toy Symmetric Version of the U.S. Presidential Electoral System (2020) Downloads
Working Paper: The Theoretical Shapley-Shubik Probability of an Election Inversion in a Toy Symmetric Version of the U.S. Presidential Electoral System (2018) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:tse:wpaper:30551

Access Statistics for this paper

More papers in TSE Working Papers from Toulouse School of Economics (TSE) Contact information at EDIRC.
Bibliographic data for series maintained by ().

 
Page updated 2021-04-10
Handle: RePEc:tse:wpaper:30551